6 months post ablation

Good morning all. After just over 4 months of NSR unfortunately last Fri I developed some sort of Arrhythmia and my heart is at 120 BPM. I got to see my EP last week and he has scheduled me for another ablation to "tidy up" the bits they couldn't quite finish last time and put me on Bisopralol 1.25 once a day just to lower the rate a bit. Now my question is, does the Bisopralol cause the tiredness or the effect of the Bisopralol, ie the lowered HR? I say lowered but it's still in the high 90's.

Tim.

6 Replies
oldestnewest

Fatigue is a common side effect of Bisopralol, though having a heart that is racing can obviously make one tired as well. Hope you feel better soon!

1 like
Reply

Thank you.

Reply

I take 2.5 bisoprolol and I take it every evening to limit any side effects. It lowers my heart rate from 80 to about 65. I will have to stay on it indefinitely because of fibrosis which means that a second ablation is not an option.

1 like
Reply

Thank you. I will switch to evening dose and see if that helps.

1 like
Reply

Hi Tim

Sorry you’ve gone back into af , answer to your question from my own personal experience, is both , I was on 5 mg of bisoprolol which really knocked me off my feet , now 1.25 mg so much better, when in rhythm ( 65 bpm)I have more energy than out ( ranging from 38 to 185 bpm ).The motor ( heart) is working more efficiently when in nsr so will be less tiring than when it’s spluttering about out of nsr. I too am waiting for 2 nd ablation in Bournemouth, just had another left atrium ct scan last week to check for narrowing of arteries from last one in August , I was under no illusion with a 50/50 success rate quoted first time round so fingers crossed 🤞 for our 2 nd attempts .

Good luck

Sharon

1 like
Reply

Sharon many thanks for your reply. Actually this will be my third ablation - first one was 2011 and gave me 5 years trouble free. Good luck with yours and hope you don't have to wait too long.

Tim

Reply

You may also like...